# SDR VNAA20250102022

- Difficulty date: November 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15393
- Aircraft time: 19,447 hours, 17,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321483
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS LH (3EAS) BTW FS280.00 TO FS310.00 AT FUSELAGE FLOOR STRUCTURE.  FLOOR SUPPORTS LH (3EAS) BTW FS280.00 TO FS310.00 AT FUSELAGE FLOOR STRUCTURE WERE FOUND OUT LIMITS DUE TO EXCESSIVE DAMAGE PER CRJ 900 SRM 53-21-43-101-001-A03 THEREFORE WERE REPLACED PER CRJ 900 SRM 51-42-21-001-001-A01
